Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Diphenhydramine Hydrochloride + Zinc Acetate Cream is GMP certified.

      **AdvaCare Diphenhydramine Hydrochloride + Zinc Acetate Cream is manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      2.0% + 0.1%

      *or according to distributor/market composition
      Packaging:

      28g tube/box

      *or according to distributor/market requirements
      Therapy:

      Anti-histamine

      Active Ingredient:

      Diphenhydramine + Zinc Acetate

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY


        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Diphenhydramine Hydrochloride + Zinc Acetate cream.

        Diphenhydramine hydrochloride + zinc acetate cream belongs to a class of medication known as antihistamines. It works by blocking the effects of a certain natural substance (histamine) that causes itching.

        Diphenhydramine hydrochloride + zinc acetate cream also contain other ingredients which act as skin protectants (zinc acetate) that may help relieve symptoms such as dry skin, temporarily relieving from itching and pain caused by minor burns/cuts/scrapes, sunburn, insect bites, minor skin irritations, or rashes from poison ivy, poison oak, or poison sumac.

        Diphenhydramine hydrochloride + zinc acetate cream is not recommended for children younger than 12 years unless directed by the doctor.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of diphenhydramine HCL zinc acetate cream. Always consult a doctor or health care professional for medical advice before use.

        Common side effects include rash, itching/swelling (especially of the face/tongue/throat), dizziness, and breathlessness.

        Seek medical attention if any adverse effects occur.

        For a comprehensive list of all possible effects, consult your doctor.

        If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

        • For more information about our Diphenhydramine Hydrochloride + Zinc Acetate Cream
          email us at: info@advacarepharma.com

        Additional Information

        Always consult your doctor or pharmacist before taking diphenhydramine hydrochloride + zinc acetate cream.

        If your condition does not improve or becomes worse, then call your doctor.

        Do NOT use diphenhydramine hydrochloride + zinc acetate cream if:

        • You have a medical history, especially if you are self-treating: chickenpox, measles;
        • You are allergic to diphenhydramine or to any of the other ingredients listed on the product package;
        • You have any other allergies.

        Diphenhydramine hydrochloride + zinc acetate topical cream is created for cutaneous use only and should not be used in the eye nose, mouth and ear.

        Overdosage, application frequency, and treatment duration of diphenhydramine hydrochloride + zinc acetate cream should not be exceeded.

        Consult with your doctor about any medications you are taking, before your treatment with diphenhydramine hydrochloride + zinc acetate cream.

        Interested in more Products?

        For more antihistamines, you can also check the following related products:

        Request
        Product Price